# SDR EIA2006004

- Difficulty date: January 4, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 104,118 hours, 27,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 AFT FWD MOST CEILING EMERGENCY LIGHT INOP.  REPLACED CEILING LIGHT AT L5 DOOR PER MM 33-54-00-01, OPS CK OK.
